Hörmander type multiplier theorem on complex Iwasawa $AN$ groups

Volume 118 / 2010

W. Hebisch Colloquium Mathematicum 118 (2010), 587-591 MSC: Primary 22E30. DOI: 10.4064/cm118-2-14


We prove that, for a distinguished laplacian on an Iwasawa $AN$ group corresponding to a complex semisimple Lie group, a Hörmander type multiplier theorem holds. Our argument is based on Littlewood–Paley theory.


  • W. HebischMathematical Institute
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image